# SDR DXTA2010121904366

- Difficulty date: December 16, 2010
- Submitted: December 19, 2010
- Operation: Air carrier
- Aircraft: N832QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258683
- Aircraft time: 3,828 hours, 2,739 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7320 · Fuel Controlling System
- Part: Transducer
- Part number: 30753882
- Condition: Intermittent
- Location: Eng Computer
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

"ENGINE 1 COMPUTER" ANNUNCIATOR CAME ON DURING CRUISE AT FL360.  NOTICED REDUCED N1AND N2 SPEEDS (APPRX. 7 PERCENT LESS THAN ENG 2.) PERFORMED CHECKLIST AND PLACED ENG COMPUTER SWITCH TO "OVSPD PROT".  REPLACED NR1 ENGINE, N1 MONOPOLE TRANSDUCER MOTIONAL PICKUP IAW LMM 77-10-03.
